# SDR ASAA2018041524262

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 31,384 hours, 9,402 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  MASTER CAUTION FOR THE CAPTAIN`S PITOT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE CAPTAIN'S PITOT PROBE IAW AMM 34-11-01, OPS AND LEAK CHECKED GOOD.
